# SDR ASOA20130115231

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 683
- Aircraft time: 28,873 hours, 15,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14529150009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT STEP-UP CORRODED BEYOND LIMITS.  R & R LOWER PORTION OF GALLEY AFT STEP-UP.
